# SDR JR2R2011031300087

- Difficulty date: March 14, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 15,075 hours, 12,071 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: CN6244230205
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE LINE FAIRING PNL 443BB/433BT CRACKED.  FABRICATED HINGE FAIRING SKIN IAW CRJ 900 SRM 51-42-36.
